# SDR UIEA2017022300239

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,054 hours, 17,151 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Engine Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE CAUTION MESSAGE RECEIVED DURING INITIAL CLIMB.  COMPLIED WITH QRH AND FOUND A LOOSE CONNECTOR AND CORRODED PIN, CLEANED AND LUBED. REINSTALLED THE CONNECTOR. RAN ENGINE AND OPS CHECKED GOOD IAW AMM 30-21-00.
